# SDR 97ZZZX100

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SA
- Make and model: Bell 206L-1
- Aircraft serial: 45383
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: LB61010161V
- Condition: Bearing Failed
- Location: Xmsn Mount
- Component: Lord, 206033500006
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BACK SEAT CREW MEMBERS REPORTED VIBRATION IN AIRFRAME DURING TAKEOFF AND LANDING.  INSPECTION OF PYLON MOUNT REVEALED LT AFT LINK HAD PLAY AND RUBBER EXTRUDING FROM UPPER BEARING.  REPLACED LINK AND OPERATIONAL CHECK SHOWS VIBRATIONS FROM PREVIOUS FLIGHT MISSING.  SUBMITTER STATED THIS IS A COMMON AND TYPICAL PROBLEM THAT ONLY REQUIRES GOOD VISUAL INSPECTION.
